# SDR ASOA05520

- Difficulty date: June 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support Beam
- Condition: Cracked
- Location: Center Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CENTER ENGINE SUPPORT BEAM WAS FOUND TO BE CRACKED BEYOND LIMITS UNDER THE FIRE LOOP CLIP.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 IAW ASA EO 600-53-0072B.  (M)
